MAUDE Adverse Event Report: SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770602X
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed, they believe there is a cracked crystal due to the lines in the image and poor image quality.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of lines in the image and poor image quality was confirmed; there are black vertical lines showing on the display.The root cause of the reported failure was identified as a probe failure.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key10764670
Report Number3006260740-2020-20316
Device Sequence Number17187972
Product Code IYO
UDI-Device Identifier00801741138195
UDI-Public(01)00801741138195
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770602X
Device Catalogue Number9770602X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date03/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;